# SDR UPS08M52151

- Difficulty date: January 17, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11
- Aircraft serial: 48472
- Aircraft time: 62,889 hours, 8,989 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Bent
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C EVALUATE CENTER CARGO DOOR C2 LOWER EDGE BENT BACK TO ORIGINAL CONTOUR PER DELTA ERA 36046-1-14.  CORNER DOUBLER FAB FR MATL 7075-0-0.063" PER DWG ADA3774 AND REPAIR ANGLE FAB FR MATL 7075-0-0.080" PER EN1085-08.  CORNER DOUBLER AND REPAIR ANGLE HEAT TREATED PER DPS 7.00-1 AND HARDNESS VALUES HRB83.4 AND 81 IS ACCEPTABLE PER DO S1.05-3.  REPAIR DOUBLER AND ANGLE HOLES PICKED UP PER EN1085-08 AND REPROTECTED PER SRM 51-21-01 V.2R.40.  HFEC INSP C/OUT FOUND NO CRACK EVIDENT.
